# SDR CA980330001

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Actuator
- Component: Airight, 11238002223
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, NO NOSE LANDING GEAR INDICATION.  AFTER SAFE LANDING, AIRCRAFT INSPECTED AND FERRY FLIGHT PERMIT ISSUED FOR RETURN TO MAINTENANCE BASE.  MAINTENANCE TROUBLESHOOTING REVEALED THE INTERNAL NOSE LANDING GEAR MICROSWITCH IN THE ACTUATOR WAS AT FAULT.  THE ACTUATOR WAS REPLACED.
